La Dépakine. le nouveau médicament dangereux? par @apesac1 #AEDs #Dépakine

La Dépakine. le nouveau médicament dangereux?

La Dépakine et le monde qui s’écroule pour Aurélie.

Cherbourgeoise, Aurélie Terrier est maman d’un petit garçon qui souffre de troubles autistiques et du comportement depuis sa naissance.
La cause? La molécule Valproate de sodium qui se trouve dans la Dépakine, médicament qui s’avère être dangereux lorsqu’il est prescrit pour traiter l’épilepsie chez une femme enceinte.

Continuez à lire: APESAC, Presse de la Manche du 29 nov. 2013

Tous nos posts taggés Dépakine et Médicaments

About these ads
Leave a comment

4 Comments

  1. eavdailytips

     /  29/12/2013

    Thanks Dom
    Oncle Gerrit

    Reply
  2. eavdailytips

     /  30/12/2013

    Thanks Dom
    Oncle Gerrit

    Reply

Please leave a Comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 467 other followers

%d bloggers like this: